# SDR UG82006F00000

- Difficulty date: December 28, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N5101
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 550
- Engine: Rroyce BR700710A110
- System (JASC): 2720 · Rudder Control System
- Part: Attach Bracket
- Part number: 1159B5257253
- Condition: Failed
- Location: Tail Compt
- Part time: 4,630 hours
- Component: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF: GM06-001) NO TONE OR RUDDER LIMIT ANNUNCIATIONS RECEIVED DURING CONTROL CHECK.  UPON INSPECTION OF THE RUDDER ACTUATOR IT WAS NOTICED THAT THE FORWARD RUDDER ATTACH FITTING HAD FAILED.  SUSPECT INCORRECT HARDWARE STACK UP OR OUT OF PLACE BUSHING TO HAVE CAUSED ATTACH BOLT TO CONTACT THE BRACKET.  THIS CONTACT CAUSED WEAR TO OCCUR, OVERTIME, WHICH CAUSED THE ATTACH FITTING TO FAIL.  THE ATTACH FITTING WAS REPLACED IAW MM AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
